Top answers from doctors based on your search:
Disclaimer

can your face get oily when in alcohol withdrawal

A 27-year-old member asked:
Dr. Jeff Blixt
24 years experience Addiction Medicine
Yes?: Not an easy answer, many people drink to feel better however it will usually only make these feeling worse, at best it numbs the feeling such as depre ... Read More
Dr. K. Olson
Dr. K. Olson answered
39 years experience Psychiatry
Danger: not too fast: Abrupt withdrawal from alcohol can be not only anxiety-provoking but dangerous. Some will experience dt's (seriously altered thinking and possibly hal ... Read More
2
2 comments

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 40-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Possibly: Don't know what your risk factors are.
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
How would I know?: without your telling me how much your are drinking and anything about your other medical history, no doctor could tell you. I assume you are worried ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
Medicines for : Withdrawal are not expensive but they are controlled. You need medical supervision too.
A 38-year-old member asked:
Dr. Jeff Blixt
24 years experience Addiction Medicine
Most people will: Most people who drink too much and have actual withdrawals will get those 2 symptoms to some degree. For some they may be more severe depending on fac ... Read More
A 44-year-old member asked:
Dr. Stevan Cordas
57 years experience Internal Medicine
Alcohol: Yes.
A 40-year-old member asked:
Dr. Pamela Pappas
42 years experience Psychiatry
With help of doctor: I don't know how far along you are in your recovery from alcohol abuse, or if you've just stopped drinking. In the immediate withdrawal period, you m ... Read More
A 39-year-old member asked:
Dr. Byron Law-Yone
55 years experience Psychiatry
Depends,: If you are an inpatient receiving detox medication your symptoms could be decreased considerably within hours. If you are drinking heavily and stop su ... Read More
A 41-year-old member asked:
Dr. Barbara A Majeroni
Specializes in Family Medicine
No: Campral is usually started after withdrawal.
A 22-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Please have someone: Take you to the emergency room if you are withdrawing now. This can be a real threat to your health and sometimes even to your life.
1
1 thank
A 24-year-old male asked:
Dr. Michael Blumenfield
57 years experience Psychiatry
This can be serious: Alcohol withdrawal can be serious. In some cases there can be hallucinations, shaking, seizures and it can even be life threatening. So it is good ide ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month